# SDR 01FDEA00450

- Difficulty date: June 14, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48314
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 3 HYD QTY LEAK TO A QTY OF .2 GAL CAUSING LVL ALERT OF HYD 3 FAIL.  ACCOMPLISH RED TABS INCLUDING ALT GEAR EXT.  REMOVED AND REPLACED DAMAGED SECTION OF HYD LINE AND INSTALL NEW PIECE OF TUBING AND SWAGGED PER MM 20-10-01-2.  LEAK CK GOOD.  REINSTALLED PANELS AND SERVICED NR 3 HYD SYS.
